Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Oscillation theorems for second order nonlinear differential equations.

Author: Lynn Erbe
Journal: Proc. Amer. Math. Soc. 24 (1970), 811-814
MSC: Primary 34.42
MathSciNet review: 0252756
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The oscillatory and nonoscillatory behavior of the nonlinear second order differential equation $ (1)\;x'' + p(t)f(x) = 0$ is related to that of $ {(2)_\lambda }\;x'' + \lambda p(t)x = 0,\;\lambda > 0$. Under certain conditions on $ p(t)$ and $ f(x)$ it is shown that all solutions of $ (1)$ are oscillatory if $ {(2)_\lambda }$ is oscillatory for all $ \lambda > 0$. In contrast to most of the literature on this subject, no sign or integrability conditions on $ p(t)$ are explicitly assumed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.42

Retrieve articles in all journals with MSC: 34.42

Additional Information

Keywords: Second order nonlinear oscillation, boundedness, linear oscillation
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society